# SDR DALA2021081604695

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 65,816 hours, 25,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK AND BENT ON FWD FUSELAGE CUTOUT OF EXTERNAL POWER RECEPTACLE ACCESS DOOR NBR 114AR. CRACK ON FWD FUSELAGE CUTOUT OF EXTERNAL POWER RECEPTACLE ACCESS DOOR NBR 114AR (FUS) WAS REPAIRED PER ER/A 593393-14 REV ORIGINAL SECTION 1 PERMANENT REPAIR AND ETI-37-21-450 REV 3.
